# SDR 2A6R2025112574703

- Difficulty date: November 3, 2025
- Submitted: November 25, 2025
- Operation: Air carrier
- Filed by: Air Methods, LLC, repair station 2A6R933B
- Aircraft: N998AM
- Make and model: Urocop EC 135 P2
- Aircraft serial: 0339
- Aircraft time: 10,203 hours, 37,011 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Floor Skin
- Part number: L533M1014217
- Condition: Dented
- Location: Zone 200
- Part time: 10,203 hours, 37,011 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A 1000 HR. INSPECTION, THE COCKPIT FLOOR UPPER SKIN PANEL WAS FOUND DAMAGED IN THE FORM OF MULTIPLE DENTS AND AREAS OF CORROSION. THE LARGEST DENT DAMAGE AREA IS REPORTED TO BE APPROXIMATELY 3.25” X 3.0” IN SIZE AND 0.025” DEEP AT THE DEEPEST POINT. THE CORROSION DAMAGE AREAS ARE LOCATED AROUND THE CENTER POST OPENING WITH THE LARGEST CORROSION DAMAGE AREA BEING APPROXIMATELY 2.5” X 1.4” IN SIZE. A DETAILED DESCRIPTION OF THE DAMAGE AND AN APPROVED REPAIR PROCEDURE IS PROVIDED IN AIRBUS REPAIR DESIGN APPROVAL SHEET RDAS-EC135-53-2025-3789, REV A DATED 23 NOV 2025.
